# SDR SWAA2021031750526

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 947; BL24L; WL208; INTERCOSTAL FLOOR SUPPORT UPPER SURFACE; ADJACENT TO 947 FLOOR BEAM; CORROSION . / REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT FROM STA - 927 TO 947 LBL 24 IAW DWG # 147A5400 REV - AND SRM 51-40-02-0G-0 CORROSION FOUND TO BE OUT OF LIMITS ORIGINAL T = .150' LOSS: .030' REMAINING: .120 PER SRM 53-70-51-A1-1 P/N 147A5430-7
